Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lexapro and weight

Posted by newuser2 on March 19, 2003, at 9:51:21

In reply to Re: Lexapro and depression, posted by blkvettes on March 18, 2003, at 8:41:07

I have been taking Lexapro since November(10 mg). It is my understanding that Lexapro is a "weight neutral" medication, meaning that it does not cause weight gain or loss. However, for me, I believe that I have gained weight from taking the lexapro. Even worse, I can't get the weight off. I have joined Weight Watchers and exercise 5-6 times a week (usually 45 minutes of cardio per workout). I am really nervous because I am diligently trying to get the weight off and nothing is working. It has been more than 3 weeks and I have not lost one pound. Is it possible that Lexapro has an impact on ability to lose weight? Please help!
Thank you.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:newuser2 thread:109458